Illinois Journal of Mathematics

Boundary continuity for quasiminimizers on metric spaces

Jana Björn

Full-text: Open access

Abstract

A pointwise estimate near a boundary point is obtained for quasiminimizers of the energy integral on a doubling metric measure space admitting a Poincaré inequality. Wiener type conditions sufficient for the (Hölder) continuity of quasiminimizers at a boundary point are also given.

Article information

Source
Illinois J. Math., Volume 46, Number 2 (2002), 383-403.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258136199

Digital Object Identifier
doi:10.1215/ijm/1258136199

Mathematical Reviews number (MathSciNet)
MR1936925

Zentralblatt MATH identifier
1026.49029

Subjects
Primary: 49N60: Regularity of solutions
Secondary: 49J10: Free problems in two or more independent variables

Citation

Björn, Jana. Boundary continuity for quasiminimizers on metric spaces. Illinois J. Math. 46 (2002), no. 2, 383--403. doi:10.1215/ijm/1258136199. https://projecteuclid.org/euclid.ijm/1258136199


Export citation